Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with pharunheal reflux disease. On omeprazole . What are the lumps?

Hi, I was (finally) diagnosed with pharunheal reflux disease and been given a daily dose of omeprazole to help. The awful coughing at night has been particularly bad for the past week but just now I woke up coughing again and vomited suddenly in my mouth, i rushed to the bathroom where I vomited twice more. The vomittong was quite violent/sudden and very acidic but what I m concerned about is that there were lots of small dark coloured lumps in it which I ve never had before. Should I be worried/see my doctor tommorow or not worry at all? Regards Charlotte
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
may be omeperazole salt not suit
change salt
add anti alleric cough syp and montelucast with antacids and plenty of water
low protein diet non oily greesy and non spicy food
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor